# SDR 9713809301

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED AFTER TAKEOFF, RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND RECYCLED GEAR.  LIGHT EXTINGUISHED WHEN AIRSPEED WAS REDUCED TO 220 KNOTS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SENSOR AND ADJUSTED TARGETS.  OPERATIONAL CHECK OK.
